# SDR CA960802001

- Difficulty date: July 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727-25
- Engine: Pwa JT8D7
- System (JASC): 2210 · Autopilot System
- Part: Control
- Part number: SP50
- Condition: Plate Shorted
- Location: Ap Sys Contl Box
- Component: Sperry, SP50
- Stage of operation: CR
- Nature of condition: A
- Precautionary procedure: B, O

## Discrepancy

(CAN) A/P SYSTEM CONTROL BOX HAD BACK PLATE LIGHTING SHORT.
